• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Been on CD for a week today, Leg Aches and Tingling

#1
Hi, well i have stuck to the diet for a week now, the first week i was on and off but still lost 6 pounds. This week i have to stuck to it perfectly.

But now i am getting really bad tingling and aches in my right leg mostly but abit in my left. Also my arm was hurting at one point put thats gone. Has anyone else had the same problem? Does it go?

Thanks, Danny
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
I've not heard about these side effects relating to cd before, i would contact my cdc and discuss it with her.
 

16to10

Now Maintaining :)
S: 11st8lb C: 8st1lb G: 8st1lb BMI: 19.4 Loss: 3st7lb(30.25%)
#5
What did your consultant say Danny? If you are worried definitely speak to your doctor too.
 
S: 13st7lb G: 10st7lb
#6
This is not an expected side effect of The Cambridge Weight Plan, so would advise anyone with these symptoms to see their Doctor immediately. It could be something totally unrelated.

Good Luck and let us know how you get on. xx
 
S: 13st7lb G: 10st7lb
#9
Haha, Thanks chick, the site isnt as busy as it used to be but I am sure you will find it helpfull. Good Luck. x
 

chele80

On a mission
S: 17st3lb C: 12st10lb G: 11st0lb BMI: 27.9 Loss: 4st7lb(26.14%)
#11
I too have these aches and got them also when I was doing Lipotrim. They disappeared once I began eating normally, but last night they reappeared. I am going to the doctors for some invesitgative work as it's so painful at night I am tossing and turning all night long.

Go and see what your doctor says and let me know!
 




Top